# SDR CALA2010041500140

- Difficulty date: April 15, 2010
- Submitted: April 19, 2010
- Operation: Air carrier
- Aircraft: N66057
- Make and model: Boeing 767424ER
- Aircraft serial: 29452
- Aircraft time: 38,881 hours, 5,698 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

SMELL ODOR OF BURNING PLASTIC AT ROWS 18ABC AND SEAT 24AB.  ENTERTAINMENT UNIT BELOW SEAT 18C FOUND TO BE WARMER HOTTER THAN THE OTHER UNITS ADJACENT TO IT.  SHUTDOWN ENTERTAINMENT SYSTEM AS A RESULT.  COULD NOT VERIFY FAULT.  SMELL ODOR ACTUALLY ORIGINATED AT SEAT ROW 18DEF.  ALL IFE FUNCTION NORMAL AT 18DEF AMP 24AB.  REQUEST FROM PANASONIC ENG R AMP R D SEAT HARNESS, HANDSETS, CRADLES, RJUS AMP SEAT BOX IAW AMM 23-32-00.  ALL IFE FUNCTIONS NORMAL AT SEAT 18DEF.
